View Single Post
Old July 27th, 2001, 10:04 PM   #86
shergo
Registered User
 
Join Date: Apr 2001
Location: Danville, VA
Posts: 46
Star4, how well I empathize and sympathize! I gained weight after my divorce (a lot) and have had trouble getting it off. I am also in menopause and on Prozac. I'm not taking estrogen because of my fear about breast cancer, of which my mother died, but I do use soy milk. From what I have read, we are having trouble losing weight (and great ease gaining it) in part because of being in menopause and in part from the antidepressant. The only one I know that doesn't do that is Welbutrin. My office mate had to be put on that because she couldn't take Prozac (two menopausal women in one office!), and she is losing weight, which is wonderful because she has always been a lot overweight. But our doc (we go to the same one) doesn't want to put me on Welbutrin. :-( I was originally taking Serzone, and I gained a LOT of weight, which I dropped quickly after I went off it and was exercising. I am going to start weaning myself off Prozac and then start taking St. John's Wort. And I plan to get back to riding my exercise bike and walking.

Anyway, those are things to consider. I support you completely! Good luck and keep us posted!

Shergo
__________________
shergo
shergo is offline   Reply With Quote